# SDR HALA20231208265

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 41,545 hours, 6,741 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ZONES 3,4,&5 UNCONTROLLABLE, SET AT MIN. TEMP WERE AT 80* AT LOWEST. FOUND PACK 1 AND 2 WATER EXCHANGER LINES DISCONNEDTED-CLAMPS MISSING.  REPLACES BOTH LINES.  CLEANED CABIN TEMP SENSORS.  OPS CHECK TEMP CTRL AMM 21-63-00 -- ALL TEST PASS -- NO DEFECTS NOTED. PRECAUTIONARY CHANGE PACK 2 TEMP SENSOR. REMOVED AND REPLACED PACK 2 TEMP SENSOR PER AMM 21-53-17 -- OPS CHECK GOOD, OK FOR SERVICE.
